# SDR ABXA2034021900636

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 93,302 hours, 24,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T31015
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-24 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED CORROSION DAMAGE ON LH WING UPPER SKIN PANEL NO.L, APPROX. AT WBL105 (112T3101-5), STRINGER U4-U5. DAMAGE WAS REMOVED BY BLENDING AFFECTED AREA PER SRM 51-10-02. PLANE XXXII, INITIAL 0.210" (UT, AVG.), MATERIAL. LOSS 0.038", (18.1%), REMAINING MATERIAL. 0.172" (UT). INITIAL THICKNESS, PER DRAWING 0.209". PLANE XXX, INITIAL 0.196" (UT, AVG.), MATERIAL LOSS 0.033", (16.9%), REMAINING MATERIAL. 0.163" (UT). INITIAL THICKNESS, PER DRAWING 0.192". BLEND OUTS ARE FOUND TO BE OUT OF LIMITS PER SRM 57-20-01, AOL 1, TABLE I OF 0.030 INCHES.   RESTORED/REPAIRED AREA IAW ABX-REA-5720-65253-00 AND HAECO REO-G24759 REV: IR. ABX FORM M-287, M-289 AND FAA FORM 337
